Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Gastric problems post masturbation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   My chest burns after masturbation for last couple of times and I want to know how can I remove side effects of excessive masterbation.
Doctor :   Hi,
User :   Hi
Doctor :   Dr XXXXX
User :   yes Dr. I have some questions
User :   as stated above
Doctor :   yes, i get it
User :   My chest burns after masturbation for last couple of times and I want to know how can I remove side effects of excessive masterbation
Doctor :   masturbation is a kind of stressful act hence leading to production of excess of gastric acid as in every stress period
Doctor :   hence you get burning pain in the chest
User :   how can i get rid of it
Doctor :   you may have to take antacid
Doctor :   May i know where do you reside ?
User :   and I did masterbation for last 10 years
User :   antacid?
User :   and i am doing it very frequently now
Doctor :   the duration do not matter , any other type of strain on the body due to day to day life also can add up
Doctor :   How frequently are you doing it?
User :   how much side effects does masterbation has?
User :   hello
Doctor :   yes, please answer my questions so that i can get a good insight into your problem
Doctor :   How frequently are you masturbating?
User :   everyday or after one day
Doctor :   tye side effects are only in who maturbate more frequently , hence it depends on the frequency
Doctor :   thats not a problem , recommended is every alternate day
User :   but then why do i feel weak
Doctor :   if very frequent , the effects would be , fatigue, lower back pain , thinning of hair, acidity, headache, poor ejaculation even poor erection,testicular pain etc
User :   and if I am sitting on floor for 5 min my legs and knee get pain
Doctor :   yes, weakness (fatigue) is one of the symptom of frequent masturbation
Doctor :   yes, it can be due to over frequency
User :   how can i get rid of it now
Doctor :   lessen the frequency to every alternate day , not daily
User :   thats it
Doctor :   have energy drinks atleast two times a day
Doctor :   take antacid
Doctor :   if you can tel which country from you are i can tel you the name and the dose of the antacid
User :   you know the feeling of sleep in body parts
Doctor :   yes, it is called fatigue
User :   i have that for last 3 years
User :   and its very bad
Doctor :   you can take tab PRILOSEC once in early morning before breakfast
Doctor :   for 15days
User :   is it like dynamisan
Doctor :   no
Doctor :   dynami is a multivitamin combination
User :   is it to get rid of fituge
Doctor :   it may help you to gain energy
Doctor :   as i said go for energy drinks twice a day
User :   but its written on them that they are dangerious
Doctor :   dyn and the energy drinks will decrease the fatigue and also decrease the frequency of masturbation
Doctor :   written on what ?
User :   prilosec is for chest burning?
User :   on energy drinks like red bil etc
Doctor :   no, go for fruit juices with glucose in it do not go for packed stuff
User :   ok
User :   should I add glucose myself
User :   ?
Doctor :   yes,
Doctor :   its a universal energy source
User :   prilosec is for chest burning?
Doctor :   yes, its an antacid
User :   ok
User :   so u suggest if i dotake this stuf and do masterbationb after a day it wil b fine
User :   ?
Doctor :   Thanks for consulting me ,
Doctor :   bye for now
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor